# SDR ASAA2014012312482

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 826 hours, 276 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Vent
- Condition: Dirty
- Location: Cdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S CDU WENT BLANK FOR ONE MINUTE WHILE ALTITUDE WAS BEING CHANGED.  A BITE TEST MESSAGE ILLUMINATED.  ACFT GROUNDED. CHECKED AND CLEANED COOLING VENT, OPS TESTED GOOD IAW AMM 34-61-00.
